# SDR YENA2023011300036

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 55,552 hours, 19,928 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0354534
- Condition: Failed
- Location: Cabin Pressure
- Part time: 70,094 hours, 25,172 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1476, SJU- STT. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) ' AFTER DEPARTURE IN CLIMB THRU ABOUT 3000' CAB PR SYSTEM 1 FAULT. AT ABOUT 7000' MASTER WARNING CAB PR EXCESS CAB ALT; REMOVED AND REPLACED CPC #1 FIN #11HL IAW AMM 21-31-34. OPS CHECK OK.'
